| Model Number |
E1465 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a tonsillectomy, they were using a pencil with the needle electrode (plugged into an ft10).It was working as expected until the nurse plugged in the smoke tubing to the smoke evac (the smoke evacuator was an ic medical product).At this point the electrode burst into flame.The compromised insulation on the electrode happened after the fact; when they were removing the electrode from the pencil.There was no reported issue with the pencil; damage was only on the electrode.There was no patient injury.